# SDR SWAA2018103026353

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,062 hours, 14,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY SLIDE LIGHT INOP.  RELAMPED LIGHT PER AMM.
